# SDR UPS00434362

- Difficulty date: October 12, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Forging
- Condition: Corroded
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, INTER FUSELAGE BS 2040 - 2060 RT FOUND CORROSION AROUND WINDOW FORGING.  CORROSION REMOVED ACCORDING TO SRM 51-10-01, CORRODED AREA ON FWD SIDE OF WINDOW BELT WITHIN LIMITS, MAX DEPTH .02 INCH AND ON AFT SIDE OUT OF LIMITS MAX DEPTH .043 INCH ACCORDING TO EFN 747-53-1168.  SKIN PANEL ON AFT SIDE OF WINDOW BELT REPAIRED ACCORDING TO EFN 747-53-1192.
